# SDR AALA202309193928

- Difficulty date: September 14, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 94,428 hours, 11,810 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 2790481102
- Condition: Unserviceable
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNWANTED FUEL TRANSFER IN FLIGHT FROM THE RIGHT MAIN TO THE CENTER TANK. REMOVED AND REPLACED THE RIGHT WING VENT FLOAT VALVE IAW AMM 28-13-01.
